# SDR 99UAL900602

- Difficulty date: November 14, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 8,545 hours, 2,375 cycles
- Engine: Pwa PW2037
- Engine time: 30,906 hours, 10,518 cycles
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 15,725 hours, 4,936 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE NUMBER ONE ENGINE WAS SHUT DOWN SHORTLY AFTER TAKEOFF DUE TO A COMPRESSOR STALL.  THE AIRCRAFT RETURNED TO DEN.  *S/D*  AFTER LANDING AT DEN METAL WAS FOUND IN THE TAILPIPE AND THE ENGINE WAS REMOVED AND SENT TO THE SHOP FOR INVESTIGATION AND REPAIR.  THE SHOP DISASSEMBLY FINDINGS WERE A FAILED 10TH STAGE HPC STATOR.  THIS IS AN INDUSTRY PROBLEM AND IS UNDER INVESTIGATION BY PWA.
